Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 74, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 19, 2013, 5:53 PM CDT for 6 counties in Wisconsin. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 19, 2013, 5:53 PM CDT (22:53 UTC)
- Expired
- Sep 19, 2013, 6:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Dane County, WI, Green County, WI, Jefferson County, WI, Rock County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 34 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 5:59 PM CDT | TSTM WND DMG | 1 N Afton, WI | LARGE TREE LIMB DOWN - 6 TO 8 INCH DIAMETER. TIME ESTIMATED FROM RADAR. |
| Sep 19, 6:00 PM CDT | TSTM WND GST 43 | Stoughton, WI | STGHT |
| Sep 19, 6:24 PM CDT | TSTM WND GST 41 | Whitewater, WI | WWATR |
| Sep 19, 6:32 PM CDT | TSTM WND GST 41 | Nws Milwaukee/Sullivan, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 19, 4:40 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1919 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
137
WUUS53 KMKX 192253
SVRMKX
WIC025-045-055-105-127-133-192345-
/O.NEW.KMKX.SV.W.0074.130919T2253Z-130919T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
553 PM CDT THU SEP 19 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
NORTHEASTERN GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
WESTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 645 PM CDT
* AT 550 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COTTAGE GROVE TO EDGERTON TO FOOTVILLE TO DURAND...
AND MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WATERLOO AND JANESVILLE AIRPORT AROUND 600 PM CDT.
LAKE MILLS AND BELOIT AROUND 605 PM CDT.
JEFFERSON AND FORT ATKINSON AROUND 610 PM CDT.
WATERTOWN AIRPORT AND WATERTOWN AROUND 615 PM CDT.
DARIEN AROUND 620 PM CDT.
SHARON AND PALMYRA AROUND 625 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BUSSEYVILLE...AFTON...EMERALD GROVE...HUBBLETON...TIFFANY...
SHOPIERE...MILFORD...JOHNSTOWN CENTER...AVALON AND RICHMOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4271 8958 4290 8945 4313 8948 4321 8901
4320 8901 4319 8823 4284 8823 4284 8831
4249 8831 4250 8935
TIME...MOT...LOC 2253Z 266DEG 43KT 4314 8911 4289 8909
4267 8909 4248 8924
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
MEB2 follow-up statements
190
WWUS53 KMKX 192319
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
619 PM CDT THU SEP 19 2013
WIC045-192327-
/O.CAN.KMKX.SV.W.0074.000000T0000Z-130919T2345Z/
GREEN WI-
619 PM CDT THU SEP 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREEN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF GREEN
COUNTY.
LAT...LON 4250 8935 4291 8936 4316 8929 4321 8901
4319 8823 4284 8823 4284 8831 4249 8831
TIME...MOT...LOC 2317Z 266DEG 43KT 4316 8872 4291 8870
4269 8870 4250 8885
$$
WIC025-055-105-127-133-192345-
/O.CON.KMKX.SV.W.0074.000000T0000Z-130919T2345Z/
DANE WI-JEFFERSON WI-WAUKESHA WI-WALWORTH WI-ROCK WI-
619 PM CDT THU SEP 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROCK...
WALWORTH...WESTERN WAUKESHA...JEFFERSON AND EASTERN DANE COUNTIES
UNTIL 645 PM CDT...
AT 613 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WATERTOWN AIRPORT TO FORT ATKINSON TO 6 MILES
NORTHWEST OF DARIEN TO CLINTON...AND MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
SHARON AND PALMYRA AROUND 625 PM CDT.
WALWORTH AND ELKHORN AROUND 630 PM CDT.
LAPHAM PEAK STATE PARK AND WILLIAMS BAY AROUND 635 PM CDT.
POTTER LAKE AND PEWAUKEE AROUND 640 PM CDT.
PELL LAKE AND GENOA CITY AROUND 645 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE TIBBETS...NWS
SULLIVAN/MILWAUKEE...LA GRANGE...IXONIA...ABELLS CORNERS...
SULLIVAN...DELAVAN...MONTEREY...TROY CENTER AND FONTANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE PRODUCED WIND
DAMAGE ACROSS PORTIONS OF GREEN AND DANE COUNTIES. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4250 8935 4291 8936 4316 8929 4321 8901
4319 8823 4284 8823 4284 8831 4249 8831
TIME...MOT...LOC 2317Z 266DEG 43KT 4316 8872 4291 8870
4269 8870 4250 8885
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
REM252
WWUS53 KMKX 192346
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 PM CDT THU SEP 19 2013
WIC025-055-105-127-133-192356-
/O.EXP.KMKX.SV.W.0074.000000T0000Z-130919T2345Z/
DANE WI-JEFFERSON WI-WAUKESHA WI-WALWORTH WI-ROCK WI-
646 PM CDT THU SEP 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR ROCK...WALWORTH...WESTERN
WAUKESHA...JEFFERSON AND SOUTHEASTERN DANE COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 12 MIDNIGHT CDT.
LAT...LON 4250 8935 4291 8936 4316 8929 4321 8901
4319 8823 4284 8823 4284 8831 4249 8831
TIME...MOT...LOC 2319Z 266DEG 43KT 4316 8869 4291 8867
4269 8867 4250 8882
$$
REMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 3:27 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Sep 19, 3:27 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 PM CDT THU SEP 19 2013 .TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH. CLEARING SKIES IN SOUTH CENTRAL WI WILL CREATE A GOOD SETUP FOR STRONG STORMS JUST AHEAD OF A COLD FRONT LATE THIS AFTERNOON AND EARLY EVENING. ENHANCED LIFT FROM RIGHT ENTRANCE REGION OF STRENGTHENING UPPER LEVEL JET DUE TO SHARPENING UPPER TROUGH WILL MOVE ACROSS SRN WI OVERNIGHT. THE SURFACE TROUGH CURRENTLY EXTENDS FROM AROUND DULUTH THROUGH DES MOINES. MORNING CONVECTION AND LINGERING CLOUDS HELPED TO LAY OUT AN EFFECTIVE WARM FRONTAL BOUNDARY ROUGHLY FROM THE WISCONSIN RIVER VALLEY SOUTHEAST THROUGH WALWORTH COUNTY. DEWPOINTS IN THIS WARM SECTOR ARE IN THE UPPER 60S TO AROUND 70 EXCEPT WHERE THEY HAVE MIXED OUT. MIXED LAYER CAPE VALUES ARE AROUND 3000 J/KG WITH MINIMAL CIN IN SOUTH CENTRAL WI PER SPC MESO ANALYSIS PAGE/RAP. PRECIPITABLE WATER VALUES ARE AROUND 1.7 WHICH IS IN THE 99TH PERCENTILE FOR OCCURRENCE. THE MAIN FACTOR THAT IS MISSING FROM THIS SETUP FOR SEVERE CONVECTION IS SHEAR. 0-6KM BULK SHEAR WILL PEAK AT 20 TO 30 KNOTS AROUND 00Z WITH THE CONVECTION. LOCALLY BACKED WINDS NEAR THE LAKESHORE COULD LEAD TO HIGHER 0-1KM SHEAR. TORNADO THREAT IS NOT NIL BUT MARGINAL. THE GENERAL CONVECTIVE SCENARIO FAVORS A LINE OF STORMS WITH EMBEDDED SEVERE POTENTIAL. THERE IS ALREADY A LINE FORMING NEAR THE SURFACE FRONT IN NORTHEAST IOWA THAT IS EXPECTED TO TRACK INTO THE FAR WESTERN MKX FORECAST AREA AROUND 4 PM. DOWNDRAFT CAPE AND LOW LEVEL LAPSE RATES WITH INVERTED V FORECAST SOUNDINGS FAVOR DAMAGING WIND GUST POTENTIAL. THE HIGH CAPE BUT LACK OF SHEAR SUGGESTS MARGINALLY SEVERE HAIL. THE HIGH PRECIPITABLE WATER MEANS THAT THE THUNDERSTORMS WILL BE PRODUCING HEAVY RAIN. ONE INCH PER HOUR RAIN RATES WILL BE LIKELY. WILL NEED TO KEEP AN EYE ON ANY TRAINING CONVECTION WHICH COULD CAUSE LOCALIZED FLOODING. .FRIDAY...FORECAST CONFIDENCE IS MEDIUM. THE SFC TROF/COLD FRONT WILL EXIT THE SOUTHEAST CORNER OF THE FORECAST AREA RIGHT AROUND 12Z FRIDAY. ALTHOUGH COOLER AND DRIER AIR WILL BE WORKING INTO THE LOW LEVELS...THERE IS STILL SOME IMPRESSIVE DEEP LAYER FORCING HANGING BACK TO THE WEST AS A SHARP MID LEVEL TROF ENTERS WESTERN WISCONSIN. WE ARE STILL UNDER THE RIGHT ENTRANCE REGION OF THE UPPER JET. SO THE POTENTIAL EXISTS FOR SOME POST FRONTAL PRECIP ACROSS THE EAST THROUGH ABOUT MID MORNING...BEFORE IT ALL PUSHES OFF TO THE EAST BY AFTERNOON. SOME OF THE MODELS ARE DRY AFTER 12Z...OTHERS MORE WET...SO A CONSENSUS WAS USED AS A BLEND. .FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE IS HIGH. HIGH PRESSURE BUILDS ACROSS THE AREA WITH SUNSHINE RETURNING ON SATURDAY. LOOK FOR HIGHS ONLY IN THE 60S. .SUNDAY AND MONDAY...FORECAST CONFIDENCE IS HIGH. HIGH PRESSURE HOLDS BUT BEGINS TO SLIDE EAST. A NORTHEAST FETCH ACROSS LAKE MICHIGAN WITH DELTA-T/S APPROACHING 14 WILL LIKELY RESULT IN A FEW MORE CLOUDS ACROSS THE SOUTHEAST. THE AIRMASS LOOKS TOO DRY FOR ANY LAKE EFFECT SHOWERS. .MONDAY NIGHT AND BEYOND...FORECAST CONFIDENCE IS MEDIUM. A SFC TROF ATTEMPTS TO ENTER THE WESTERN CWA MONDAY NIGHT...BUT IT LOOKS LIKE IT WASHES OUT. THIS IS ONLY WORTH A SLIGHT CHANCE NORTHWEST OF MADISON. HIGH PRESSURE THEN BUILDS BACK IN FOR MUCH OF THE REMAINDER OF NEXT WEEK...WITH TEMPERATURES PRETTY CLOSE TO NORMAL. && .AVIATION/00Z TAFS/... CONVECTION WILL ARRIVE FROM WEST TO EAST LATE THIS AFTERNOON/EARLY EVENING JUST AHEAD OF A COLD FRONT AND SHARPENING MID-LEVEL TROUGH IN GENERALLY A LINE OF THUNDERSTORMS. SCATTERED THUNDERSTORMS ARE POSSIBLE OUT AHEAD OF THIS AREA. A FEW THUNDERSTORMS ARE EXPECTED TO BE SEVERE WITH DAMAGING WIND GUSTS THE MAIN THREAT. MARGINALLY SEVERE HAIL IS ALSO A THREAT. IN THE WAKE OF THE LEADING EDGE OF CONVECTION...RAIN WITH ISOLATED THUNDER COULD LINGER THROUGH MUCH OF THE NIGHT. CEILINGS AND VISIBILITIES COULD DROP TO MVFR. RAIN EXPECTED TO TAPER OFF FROM WEST TO EAST BETWEEN 09Z AND 12Z. GUSTY WNW WINDS ANTICIPATED FRIDAY WITH VFR BROKEN CUMULUS CLOUDS DEVELOPING IN THE AFTERNOON. && .MARINE... GUSTY SOUTH WINDS OVER THE LAKE LED TO EXPANDING THE SMALL CRAFT ADVISORY DOWN TO THE IL BORDER THROUGH THE LATE EVENING. THUNDERSTORMS TRACKING FROM WEST TO EAST ALONG A COLD FRONT COULD PACK WINDS IN EXCESS OF 33 KNOTS AS THEY MOVE THROUGH OVERNIGHT. BREEZY WEST WINDS IN WAKE OF PASSING COLD FRONT MAY REACH SMALL CRAFT ADVISORY LEVELS OVER THE ENTIRE NEAR SHORE AREA FOR A TIME ON FRIDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646. && TONIGHT/FRIDAY AND AVIATION/MARINE...MRC FRIDAY NIGHT THROUGH THURSDAY...DAVIS
Hazardous weather outlook, Sep 19, 4:50 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 450 PM CDT THU SEP 19 2013 WIZ046-047-051-052-056>060-062>072-201130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 450 PM CDT THU SEP 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA FROM WEST TO EAST LATE THIS AFTERNOON AND EVENING AS A STRONG COLD FRONT MOVES EAST ACROSS THE REGION. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT. THUNDERSTORMS WILL PRODUCE HEAVY RAIN. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE WITH THESE STORMS. THERE IS ALSO A SMALL TORNADO THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY FRIDAY MORNING ACROSS SOUTHEAST WISCONSIN WITH A CHANCE FOR THUNDERSTORMS ELSEWHERE AS THE COLD FRONT EXITS WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT. LMZ643>646-201130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 450 PM CDT THU SEP 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THIS EVENING FOR GUSTY SOUTH WINDS THAT WILL CAUSE WAVES TO REACH 5 FEET AT TIMES. THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA THIS EVENING AS A STRONG COLD FRONT MOVES EAST ACROSS THE REGION. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE LIKELY FRIDAY MORNING AS THE COLD FRONT MOVES ACROSS SOUTHERN LAKE MICHIGAN. BREEZY WEST WINDS IN THE WAKE OF THE FRONT MAY REACH SMALL CRAFT ADVISORY LEVELS FOR A TIME ON FRIDAY. WWW.WEATHER.GOV/MKX MRC
In the hours before
Local storm report, Sep 19, 5:16 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
516 PM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND GST WISCONSIN DELLS AIRPORT 43.52N 89.77W
09/19/2013 M55 MPH SAUK WI AWOS
&&
ETLocal storm report, Sep 19, 5:17 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
517 PM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND GST 1 N DE FOREST 43.26N 89.35W
09/19/2013 M55 MPH DANE WI TRAINED SPOTTER
&&
ETSpecial weather statement, Sep 19, 5:27 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 527 PM CDT THU SEP 19 2013 WIZ046-047-051-192330- FOND DU LAC-GREEN LAKE-MARQUETTE- 527 PM CDT THU SEP 19 2013 ...STRONG THUNDERSTORMS MOVING THROUGH MARQUETTE AND GREEN LAKE COUNTIES INTO FAR NORTHWEST FOND DU LAC COUNTY... AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTH OF BERLIN TO 23 MILES SOUTHWEST OF BERLIN...MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... PRINCETON BY 545 PM CDT... GREEN LAKE AND BERLIN BY 615 PM CDT... RIPON BY 625 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. REM
Local storm report, Sep 19, 5:33 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
533 PM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 3 SW MONROE 42.57N 89.68W
09/19/2013 M65 MPH GREEN WI AMATEUR RADIO
TREE BRANCHES 4 INCH DIAMETER SNAPPED AND DOWNED POWER
LINES.
&&
ETLocal storm report, Sep 19, 5:36 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
536 PM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST MONROE AIRPORT 42.62N 89.59W
09/19/2013 M61 MPH GREEN WI AWOS
AWOS MEASURED 53KT WIND GUST
&&
MRCLocal storm report, Sep 19, 5:53 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
553 PM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST 2 NW PACKWAUKEE 43.78N 89.49W
09/19/2013 M54 MPH MARQUETTE WI MESONET
PAKW3 101056 WIDOT I-39 GUST TO 47 KNOTS.
&&
CRAVENThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 4:06 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa, Sauk | 39 min |
| Sep 19, 4:39 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 51 min |
| Sep 19, 4:45 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 45 min |
| Sep 19, 5:22 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 3 more | 38 min |
| Sep 19, 5:40 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 20 min |
| Sep 19, 6:04 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake, Marquette | 41 min |
| Sep 19, 6:12 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Sep 19, 6:14 PM CDT | Areal Flood Advisory | MKX | Columbia, Dane | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.